Non-singular radiation cosmological models



Downloads per month over past year

Fernández Jambrina, Leonardo and González Romero, Luis Manuel (2004) Non-singular radiation cosmological models. Modern physics letters A, 19 (8). pp. 586-597. ISSN 0217-7323

[thumbnail of gonzalezromero07preprint.pdf]

Official URL:


In this paper we analyse the possibility of constructing singularity-free inhomogeneous cosmological models with a pure radiation field as matter content. It is shown that the conditions for regularity are very easy to implement and therefore there is a huge number of such spacetimes.

Item Type:Article
Additional Information:

© World Scientific Publishing Company.
The present work has been supported by Dirección General de Enseñanza Superior Project PB98-0772. The authors wish to thank F.J. Chinea and F. Navarro-Lérida for valuable discussions.

Uncontrolled Keywords:Perfect-fluid solutions; Gravitational collapse; Singularities
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:33009
Deposited On:03 Sep 2015 13:36
Last Modified:10 Dec 2018 15:09

Origin of downloads

Repository Staff Only: item control page